# SDR AALA20160205001

- Difficulty date: February 4, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 50,007 hours, 24,142 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 20219712
- Part serial: 122494
- Condition: Malfunctioned
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE.  LEVELED ACFT AT 8000 FT & AT THAT TIME THE AFT GALLEY DOOR WARNING CAME ON.  AN EMER WAS DECLARED.  RETURNED FOR LANDING WITHOUT FURTHER INCIDENT.  AFT GALLEY DOOR LIGHT WENT AWAY AT 3000 FT.  THE ACFT WAS GNDED.  REPLACED & TESTED OUTFLOW VLV ACTUATOR IAW MM 21-32-05 PARAGRAPH G H.  CONTROLLERS BITE NORMAL IAW MM 22-32-00.
